advertisement
Question
Posted by: Tanz | 2011/05/05

Nuzak

Hi my bfs doctor perscribed him with Nuzak, he does have a family history of bipolar. We been together for 5 years now and he finally has been taking it for the last 3 weeks and i can already see some changes for the better. But he stopped taking it for five days and he realised that when he takes the Nuzak he gets more anxious and also by midday he feels crap he has no energy and he could easily come home and sleep. He has started taking it again this is his 2nd day. What i want to know is could it be to strong for him or is this how the tablets work and if so how long should he be experted to feel this way before it subsides?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Nuzak is an antidepressant, which can be useful in treating depression. Usually by around 2 to 3 weeks one notices whether an AD is being helpful. You don't mention what dose he is taking, but 20 to 40 mg is the usual range. No AD is too strong or too week - at the right dose, it either works for you, or it doesn't.
if it doesn't suit you, there are many alternatives available to consider switching to.
Side-effects tend to be worst in the first couple of weeks, and then they reduce - but if he stops then starts again, he would be re-strating that phase.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Ben | 2011/05/06

Hi my wife is on Nuzak and she is a misserable person, the stuf took away her desire to live and she just dont give a dam anymore. please try getting other drugs- i have a posting a few days back check it out if you want
My mail is 72atlas at gmail if you want more info.

Reply to Ben
Posted by: Tanz | 2011/05/05

His dose is 20 mg. I have noticed a difference in him from taking Nuzak. The only thing that gets to him is the tiredness and the anxiousness that he gets alot more now, is that one of the side effects and would that eventually reduce?

Reply to Tanz
Posted by: cybershrink | 2011/05/05

Nuzak is an antidepressant, which can be useful in treating depression. Usually by around 2 to 3 weeks one notices whether an AD is being helpful. You don't mention what dose he is taking, but 20 to 40 mg is the usual range. No AD is too strong or too week - at the right dose, it either works for you, or it doesn't.
if it doesn't suit you, there are many alternatives available to consider switching to.
Side-effects tend to be worst in the first couple of weeks, and then they reduce - but if he stops then starts again, he would be re-strating that phase.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement